# SDR DALA2018072604704

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 52,572 hours, 25,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION IN THE ZEE CHANNEL SIDEPLATE LBL 21.00 BTW STA 460-500I AT INTERNAL STRUCTURE FWD CARGO COMPARTMENT. MAINTENANCE REPLACED SIDEPLATE PER SRM 51-40-02 PAR 4 AND 7.
